# SDR CALA2014090301172

- Difficulty date: August 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 33,995 hours, 11,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN HAS A MIS DRILLED HOLE UNDER RT L - B & ANTENNA BLANKING PLATE AT STATION 727G +11.5 BETWEEN STRINGER 24R & 25R.  REPLACED DAMAGED PARTS & INSTALLED FREEZE PLUG REPAIR IN FUSELAGE SKIN IAW ECRA 5330-04898.  INITIATED DIP 29186 TO ACCOMPLISH PERMANENT REPAIR ON FUSELAGE SKIN IAW ECRA 5330-04898 BEFORE 26-AUG-15.  CONTACT ENGINEERING AFTER JUNE 1, 2015 BUT BEFORE 7/1/2015 FOR PERMANENT REPAIR.  CORRECTED CONTACT ENGINEERING DATES TO CONTACT ENGINEERING AFTER JUNE 1, 2015 BUT BEFORE JUNE 26, 2015 FOR PERMANENT REPAIR INSTRUCTIONS.  ACCOMPLISH PERMANENT REPAIR ON FUSELAGE SKIN IAW ECRA 5330-04898 BEFORE 26-AUG-15.
